# SDR ASAA2023090945007

- Difficulty date: September 9, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 56,938 hours, 17,126 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND ENGINE 1 LONG TIME FAULT CODE 76-11361,"THE START LEVER SIGNALS DISAGREE"FLIGHT LEG 2. GROUNDED - YES. ON DEFERRAL.
